# SDR MALA954378

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2720085
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTNENANCE INSPECTION IN MSP, MECHANICS FOUND THE REAR FUSELAGE MOUNTED FRAME OF THE AFT CARGO DOOR (P/N 27-0085) TO BE CRACKED AT THE GAS STRUT ATTACHMENT HOLE.  COMPLETED REPAIR TO THE FRAME IAW FAIRCHILD ARP 53-20-9503 AND THE FAIRCHILD SRM.  (W)
